# SDR SWAA2022022204961

- Difficulty date: August 7, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

621DB HAS POSSIBLE DELAMINATION ON LEADING EDGE. / REPAIRED 621DB DELAMINATION ON LEADING EDGE IAW SRM 57-41-01-2R-1 TABLE 202 PARA. 4. E + IAW SRM 51-70-05-2R-10
